Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 174, NWS Little Rock, AR

May 18, 20217 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at May 18, 2021, 6:27 PM CDT for 7 counties in Arkansas. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2021, 6:27 PM CDT (23:27 UTC)
Expired
May 18, 2021, 7:30 PM CDT
In force
63 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Conway County, AR, Garland County, AR, Hot Spring County, AR, Perry County, AR, Pope County, AR, Saline County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 71 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 6:45 PM CDTTSTM WND DMGRussellville, ARA TREE WAS BLOWN DOWN.
May 18, 7:10 PM CDTTSTM WND DMG3 Sw Blocher, ARTREES WERE BLOWN DOWN NEAR HOT SPRINGS VILLAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:51 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
334 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

953 
WUUS54 KLZK 182327
SVRLZK
ARC029-051-059-105-115-125-149-190030-
/O.NEW.KLZK.SV.W.0174.210518T2327Z-210519T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
627 PM CDT Tue May 18 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Perry County in central Arkansas...
  Western Conway County in central Arkansas...
  Central Garland County in central Arkansas...
  Northwestern Saline County in central Arkansas...
  Northeastern Yell County in central Arkansas...
  West central Hot Spring County in southwestern Arkansas...
  Southeastern Pope County in central Arkansas...

* Until 730 PM CDT.

* At 626 PM CDT, severe thunderstorms were located along a line
  extending from near Mt Nebo State Park to 8 miles northwest of
  Jessieville to near Mountain Pine, moving northeast at 30 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Hot Springs...                    Russellville...
  Hot Springs Village...            Perryville...
  Dardanelle...                     Atkins...
  Pottsville...                     Ola...
  Oppelo...                         Mountain Pine...
  Perry...                          Adona...
  Sequoya Park...                   Happy Bend...
  Jessieville...                    Petit Jean River WMA...
  Lake Ouachita State Park...       Lofton...
  Rockwell...                       Mosley...

This includes Interstate 40 between mile markers 83 and 103.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3546 9284 3505 9277 3457 9280 3439 9312
      3439 9325 3470 9319 3499 9324 3518 9330
TIME...MOT...LOC 2326Z 221DEG 28KT 3524 9329 3477 9319 3454 9321 

HAIL...1.00IN
WIND...70MPH
 
$$

DTC
3 follow-up statements
550 
WWUS54 KLZK 182346
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
646 PM CDT Tue May 18 2021

ARC059-182355-
/O.CAN.KLZK.SV.W.0174.000000T0000Z-210519T0030Z/
Hot Spring AR-
646 PM CDT Tue May 18 2021

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HOT SPRING COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Arkansas.

LAT...LON 3546 9284 3505 9277 3470 9279 3459 9321
      3470 9319 3499 9324 3518 9330
TIME...MOT...LOC 2345Z 222DEG 29KT 3534 9318 3489 9304 3471 9303 

$$

ARC029-051-105-115-125-149-190030-
/O.CON.KLZK.SV.W.0174.000000T0000Z-210519T0030Z/
Perry AR-Conway AR-Garland AR-Saline AR-Yell AR-Pope AR-
646 PM CDT Tue May 18 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR PERRY...WESTERN CONWAY...NORTH CENTRAL GARLAND...NORTHWESTERN
SALINE...NORTHEASTERN YELL AND SOUTHEASTERN POPE COUNTIES...

At 645 PM CDT, severe thunderstorms were located along a line
extending from near Taral to 13 miles southwest of Adona to near
Jessieville, moving northeast at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Russellville...                   Hot Springs Village...
Perryville...                     Dardanelle...
Atkins...                         Pottsville...
Ola...                            Oppelo...
Perry...                          Adona...
Sequoya Park...                   Carden Bottoms...
Happy Bend...                     Petit Jean State Park...
Jessieville...                    Petit Jean River WMA...
Lake Ouachita State Park...       Galla Creek WMA...
Mosley...                         Mt Nebo State Park...

This includes Interstate 40 between mile markers 83 and 103.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3546 9284 3505 9277 3470 9279 3459 9321
      3470 9319 3499 9324 3518 9330
TIME...MOT...LOC 2345Z 222DEG 29KT 3534 9318 3489 9304 3471 9303 

HAIL...1.00IN
WIND...70MPH
 
$$

DTC
667 
WWUS54 KLZK 190013
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
713 PM CDT Tue May 18 2021

ARC149-190022-
/O.CAN.KLZK.SV.W.0174.000000T0000Z-210519T0030Z/
Yell AR-
713 PM CDT Tue May 18 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN YELL COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Arkansas.

LAT...LON 3505 9277 3470 9279 3460 9316 3484 9301
      3506 9307 3509 9303 3511 9304 3512 9298
      3517 9291 3516 9302 3512 9304 3512 9308
      3515 9309 3518 9308 3517 9310 3528 9313
      3546 9284
TIME...MOT...LOC 0012Z 228DEG 23KT 3538 9290 3490 9282 3471 9284 

$$

ARC029-051-105-115-125-190030-
/O.CON.KLZK.SV.W.0174.000000T0000Z-210519T0030Z/
Perry AR-Conway AR-Garland AR-Saline AR-Pope AR-
713 PM CDT Tue May 18 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL PERRY...WESTERN CONWAY...NORTH CENTRAL GARLAND...
NORTHWESTERN SALINE AND SOUTHEASTERN POPE COUNTIES...

At 712 PM CDT, severe thunderstorms were located along a line
extending from near Jerusalem to near Williams Junction to 6 miles
northeast of Hot Springs Village, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Russellville...                   Hot Springs Village...
Perryville...                     Atkins...
Pottsville...                     Oppelo...
Perry...                          Adona...
Sequoya Park...                   Happy Bend...
Petit Jean State Park...          Jessieville...
Galla Creek WMA...                Casa...
Aplin...                          Appleton...
Ada...                            Holla Bend...
Blackwell...                      Economy...

This includes Interstate 40 between mile markers 83 and 103.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3505 9277 3470 9279 3460 9316 3484 9301
      3506 9307 3509 9303 3511 9304 3512 9298
      3517 9291 3516 9302 3512 9304 3512 9308
      3515 9309 3518 9308 3517 9310 3528 9313
      3546 9284
TIME...MOT...LOC 0012Z 228DEG 23KT 3538 9290 3490 9282 3471 9284 

HAIL...1.00IN
WIND...60MPH
 
$$

DTC
291 
WWUS54 KLZK 190022
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
722 PM CDT Tue May 18 2021

ARC029-051-105-115-125-190032-
/O.EXP.KLZK.SV.W.0174.000000T0000Z-210519T0030Z/
Perry AR-Conway AR-Garland AR-Saline AR-Pope AR-
722 PM CDT Tue May 18 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PERRY...WESTERN
CONWAY...NORTH CENTRAL GARLAND...NORTHWESTERN SALINE AND SOUTHEASTERN
POPE COUNTIES WILL EXPIRE AT 730 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Arkansas.

LAT...LON 3505 9277 3470 9279 3460 9316 3484 9301
      3506 9307 3509 9303 3511 9304 3512 9298
      3517 9291 3516 9302 3512 9304 3512 9308
      3515 9309 3518 9308 3517 9310 3528 9313
      3546 9284
TIME...MOT...LOC 0022Z 221DEG 28KT 3543 9284 3495 9276 3476 9278 

$$

DTC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 2:50 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, May 18, 2:50 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
250 PM CDT Tue May 18 2021

.SHORT TERM...Tonight Through Thursday

For the most part, have seen a lull in rainfall coverage acrs much
of the FA this aftn as we are in between of upper impulses. Other
than sctd showers acrs mainly Ern AR, skies have been mostly cloudy
with mid aftn temps in the mid 70s to the lower 80s.

An upper lvl low remained centered to the west of AR this aftn, acrs
the southern Rockies. The resulting SW flow aloft conts to keep an
abundant stream of moisture into the region. Another area of
convection was affecting parts of NE TX and SRN OK this aftn, assocd
with the next impulse ejecting fm the upr low.

Latest CAMS data has a good handle on this activity and expect it to
affect SW AR late this aftn, eventually moving into parts of wrn and
cntrl sections of the FA early this evening. Models cont to show an
overall weakening trend thru the overnight hours, but plan to keep
chc PoPs in the fcst for any lingering activity.

Cannot rule out a few strong/svr storms, with the main concerns
being gusty winds and locally heavy downpours. This next round of
convection wl have the potential to drop at least another 1-2 inches
of rain over already saturated grounds. Thus, wl keep the Flood
Watch in place as is thru Wed night.

Yet another upr lvl wave is fcst to head our way later Wed and Wed
night. There are suggestions that this feature wl pass further to
the S of AR, keeping the bulk of the convection out of our area. Did
not make any sig changes to PoP trends durg this time once again due
to contd uncertainties with smaller scale convective trends.

The aforementioned upper low is fcst to finally bcm an open wave as
it lifts to the NE Wed ngt and Thu. The better rain chances durg
this timeframe wl trend more toward Wrn AR, as high pres aloft ovr
the SE U.S. begins to build sloly to the W. This wl also allow temps
to modify as the week progresses, with a taste of summer returning
to the fcst.
&&

.LONG TERM...Thursday Night Through Tuesday

Slight chance to chance PoPs remain late Thurs through early Fri,
mainly over western AR, as high pressure expands westward and
continues to wrap Gulf moisture northward across the southern
Plains. An additional one-tenth to one-quarter inch QPF will be
possible over much of the western half of the state, possibly more
over the southwesternmost counties.

Several days of rainfall come to an end during the day Friday. High
pressure will promote dry weather and mostly clear conditions
through early next week. Temperatures will warm through the weekend,
from highs in the upper 70s to the mid 80s Fri to the 80s and lower
90s early next week. Lows will remain in the lower to mid 60s.
&&

.LZK Watches/Warnings/Advisories...
Flood Watch through Thursday morning FOR Clark-Conway-Faulkner-
Garland-Hot Spring-Montgomery-Perry-Pike-Polk-Pulaski-Saline-
Scott-Yell.
&&

Short Term...44 / Long Term...231
Hazardous weather outlook, May 18, 5:17 PM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
517 PM CDT Tue May 18 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-191000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
517 PM CDT Tue May 18 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Through Tonight

Showers and thunderstorms will continue through tonight, with
locally heavy rainfall possible. Additional rainfall amounts of
one to two inches are forecast through tonight across the far
west and southwest sections of the area. Locally higher amounts
will be possible...with an increased threat for flash flooding as
a result across the southwest sections of the area.

A few strong to briefly severe thunderstorms could be
seen...mainly across far southwest sections of the area through
this evening. Damaging winds and large hail will be the primary
threat with the strongest storms. Otherwise...the overall threat
for organized severe weather looks low at this time for the
remainder of the area.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

Chances for showers and thunderstorms remain in the forecast
through Friday as an active weather pattern persists. While the
overall threat for seeing severe weather looks to remain low...a
strong storm or two could be seen. There will remain an increased
threat for flash flooding for portions of western and southwest
Arkansas...where total rainfall amounts of one to three inches
are expected from Tuesday morning through Friday...with locally
higher amounts possible.

Calmer conditions will be seen by the weekend...with the threat
for organized hazardous weather becoming low.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

57

In the hours before

Special weather statement, May 18, 4:41 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Little Rock AR
441 PM CDT Tue May 18 2021

ARZ037-040-041-052-182230-
Pike AR-Polk AR-Scott AR-Montgomery AR-
441 PM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PIKE...POLK...SOUTHERN
SCOTT AND WESTERN MONTGOMERY COUNTIES UNTIL 530 PM CDT...

At 441 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Queen Wilhelmina State Park to near Mena
Intermountain Airport to Caney Creek Wilderness to near Lockesburg.
Movement was northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Mena...                           Waldron...
Murfreesboro...                   Mount Ida...
Wickes...                         Grannis...
Hatfield...                       Norman...
Oden...                           Daisy...
Little Missouri Falls Recreatio...
Mountain Fork...
Daisy State Park...               Crater Of Diamonds State Park...
Narrows Dam...                    Bard Springs Recreation Area...
Mauldin...                        Albert Pike Recreation Area...
Opal...                           Mimosa...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western, central and southwestern Arkansas.

LAT...LON 3472 9446 3492 9398 3477 9371 3474 9371
      3474 9366 3456 9362 3397 9363 3401 9382
      3418 9382 3419 9393 3435 9394 3436 9425
      3419 9424 3419 9435 3420 9435 3441 9434
      3450 9446
TIME...MOT...LOC 2141Z 246DEG 36KT 3468 9429 3460 9415 3440 9407 3397
9408

DTC
Special weather statement, May 18, 5:05 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
505 PM CDT Tue May 18 2021

ARZ030-037-182245-
Scott AR-Logan AR-
505 PM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND CENTRAL
SCOTT COUNTIES UNTIL 545 PM CDT...

At 505 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waldron, moving northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Booneville...                     Waldron...
Cardiff...                        Barber...
Needmore...                       Winfield...
Olio...                           Sugar Grove...
Carolan...                        Grayson...
Ione...                           Union Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western and central Arkansas.

LAT...LON 3513 9405 3513 9382 3497 9370 3479 9404
      3479 9416 3483 9424
TIME...MOT...LOC 2205Z 222DEG 36KT 3483 9409

DTC
Local storm report, May 18, 5:06 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
506 PM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     MENA                    34.58N  94.24W
05/18/2021                   POLK               AR   LAW ENFORCEMENT

            SEVERAL TREES WERE DOWN ON COUNTY ROADS IN PORTIONS OF
            MENA.

&&

EVENT NUMBER LZK2100636

57
Local storm report, May 18, 6:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
600 PM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     1 N CADDO GAP           34.42N  93.62W
05/18/2021                   MONTGOMERY         AR   PUBLIC

            SHINGLES WERE BLOWN OFF OF A ROOF AND LIMBS WERE BLOWN
            DOWN.

&&

EVENT NUMBER LZK2100637

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 3:55 AM CDTRiver Flood AdvisoryLZKPerry5 hr
May 18, 3:59 AM CDTFlash Flood WarningLZKLonoke, Pulaski, White3 hr
May 18, 4:54 AM CDTFlash Flood WarningLZKCleburne, Faulkner, Lonoke, White2 hr
May 18, 9:00 AM CDTRiver Flood WarningLZKPerry4 days
May 18, 11:06 AM CDTRiver Flood AdvisoryLZKClark, Nevada, Ouachita47 hr
May 18, 3:37 PM CDTSevere Thunderstorm WarningLZKPolk38 min
May 18, 4:10 PM CDTSevere Thunderstorm WarningLZKPolk, Scott32 min
May 18, 4:41 PM CDTSpecial Weather StatementLZKMontgomery, Pike, Polk, Scott49 min
May 18, 5:05 PM CDTSpecial Weather StatementLZKScott40 min
May 18, 5:10 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Pike, Polk, Scott, Yell50 min
May 18, 5:43 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Montgomery, Pike, Yell47 min
May 18, 6:06 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more39 min
May 18, 6:34 PM CDTSpecial Weather StatementLZKPope41 min
May 18, 6:40 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Yell28 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.